advertisement
Question
Posted by: Michelle | 2005/12/05

Skin problems

I have been off the pill- tryphasil for 5 mths and are experiencing pimples in my face and neck and white blemishes on my face. I had the blemishes before but since being on the pill by skin was healthy and clear. My scalp now gets oily and flaky twice as fast.And I 've gained 5 kg's in 4months. How do I rectify this problem without having to go back on the pill? I drink at least 2litres of water per day and eat healthier and less but I see no change.Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Michelle,
Your GP will be able to prescribe a topical ( roll-on type) antibiotic for your skin, and a medicated shampoo for you to wash your hair with as alternative. Why did you go off the pill? The oiliness could be because of an increase in the androgen hormones that stimulates the oil glands to produce more oil.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Michelle | 2005/12/06

Thank You. Is there not someway I can suppress the androgen hormones?

Reply to Michelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement